# SDR MALA976247

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 7603 · Power Lever
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE FLIGHT IDLE STOP OPEN LIGHT ILLUMINATED AFTER GEAR RETRACTION.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE PULLED AND RESET CB.  PERFORMED OPS CHECKS PER SAAB MM 76.  TEST FLIGHT SATISFACTORY.
